The Annals of Probability
- Ann. Probab.
- Volume 32, Number 3B (2004), 2702-2732.
Transportation cost-information inequalities and applications to random dynamical systems and diffusions
We first give a characterization of the L1-transportation cost-information inequality on a metric space and next find some appropriate sufficient condition to transportation cost-information inequalities for dependent sequences. Applications to random dynamical systems and diffusions are studied.
Ann. Probab. Volume 32, Number 3B (2004), 2702-2732.
First available in Project Euclid: 6 August 2004
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 28A35: Measures and integrals in product spaces 28C20: Set functions and measures and integrals in infinite-dimensional spaces (Wiener measure, Gaussian measure, etc.) [See also 46G12, 58C35, 58D20, 60B11] 60E15: Inequalities; stochastic orderings 60G15: Gaussian processes 60G99: None of the above, but in this section 60H10: Stochastic ordinary differential equations [See also 34F05] 60J60: Diffusion processes [See also 58J65]
Djellout, H.; Guillin, A.; Wu, L. Transportation cost-information inequalities and applications to random dynamical systems and diffusions. Ann. Probab. 32 (2004), no. 3B, 2702--2732. doi:10.1214/009117904000000531. https://projecteuclid.org/euclid.aop/1091813628